MAUDE Adverse Event Report: SGP01 SINGAPORE GLV EXAM NITRILE FLEXALTOUCH PF LG; PATIENT EXAMINATION GLOVE, SPECIALTY

SGP01 SINGAPORE GLV EXAM NITRILE FLEXALTOUCH PF LG; PATIENT EXAMINATION GLOVE, SPECIALTY
Model Number 88RT04L
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on supplier investigation, the device history record could not be reviewed, as the lot number was not provided.No sample was returned for the investigation.There is no occurrence reported in the past 12 months.No changes have been made to the manufacturing process and product formulation of the affected product.Supplier confirmed their product formulation does not contain any dialkylthioureas.Supplier initiated ph test on the retained samples from a random good shipment.The ph test had been conducted on 3 pieces of retained samples to determine the ph value of the gloves.The ph test results show that the gloves¿ ph values are within specification.Supplier had reviewed the biocompatibility test report (iso (b)(4) animal irritation test and dermal sensitization assay test) for the affected product.The tests concluded that the gloves were non-irritant and non-sensitizing.Based on the investigation and analysis made on the retained samples, no abnormality was found that could lead to the reported issue.All testing conducted proved that the gloves conform to the quality requirements.The root cause could not be determined for this case.No action will be taken at this time, we will continue to monitor for trends.
 
Event or Problem Description
Based on information received by the customer, the patient reportedly had an allergic reaction to dialkylthioreas.Hospital reported the information to see if cardinal health glove 88rt04l contains this product.The patient reportedly was given 50mg of benadryl via iv while intubated.The patient allegedly experienced hives on the torso after having been touched by the gloves.

Brand Name
GLV EXAM NITRILE FLEXALTOUCH PF LG
Common Device Name
PATIENT EXAMINATION GLOVE, SPECIALTY
Manufacturer (Section D)
SGP01 SINGAPORE
10 kallang avenue , #10-10/18
singapore 33951 0
SN  339510
MDR Report Key11041476
Report Number1423537-2020-00579
Device Sequence Number1256483
Product Code LZC
UDI-Device Identifier10885380157363
UDI-Public10885380157363
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number88RT04L
Device Catalogue Number88RT04L
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;